MathSciNet Relay Station
MathSciNet bibliographic data
MR2432773 (2009f:40007) 40E05 (60G60 62E20)
Klikavka, B. M. Representation and properties of weight functions in Tauberian theorems. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 77 (2007), 64--81; translation in Theory Probab. Math. Statist. No. 77 (2008), 71–90
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement